# SDR CALA2018110302262

- Difficulty date: November 1, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 106,146 hours, 16,639 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511457
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 347 RBL 20-53 FLOORBEAM FOUND CORROSION. CABIN STA 347 RBL 88.5 TO LBL 3" FLOORBEAM UPPER FLANGE REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201.
